Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 25, 2008, 3:51 AM CST for 46 counties in Texas. It took effect at Feb 25, 2008, 11:00 AM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2008, 3:51 AM CST (09:51 UTC)
- In effect from
- Feb 25, 2008, 11:00 AM CST
- Expired
- Feb 26, 2008, 5:00 PM CST
- In force
- 30 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2131 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 250951 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 351 AM CST MON FEB 25 2008 ...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EARLY EVENING OVER A GOOD PORTION OF NORTH TEXAS... .A STORM SYSTEM GATHERING STRENGTH OVER THE ROCKIES WILL MOVE QUICKLY EAST ACROSS THE PLAINS STATES BY THIS AFTERNOON AND INTO THIS EVENING. A DEEP SURFACE LOW WILL TRACK FROM WESTERN KANSAS AND INTO EASTERN MISSOURI AND WESTERN ILLINOIS BY THIS EVENING...DRAGGING A DRY-LINE TROUGH INTO WESTERN SECTION OF NORTH TEXAS THIS AFTERNOON...THEN A COLD FRONT INTO THE REGION TONIGHT. THE RESULT WILL BE INCREASING AND VERY GUSTY SOUTH AND SOUTHWEST WINDS...SHIFTING TO THE WEST...THEN THE NORTHWEST OVER THE NORTHWEST HALF OF NORTH TEXAS BY THIS EVENING. TXZ091>093-100>104-115>120-129>134-141>146-156>161-251800- /O.NEW.KFWD.WI.Y.0009.080225T1700Z-080226T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK 351 AM CST MON FEB 25 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING. GUSTY SOUTH AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH THROUGH MIDDAY...BEFORE SHIFTING WEST AND NORTHWEST BETWEEN 25 AND 35 MPH LATER THIS AFTERNOON. GUSTS THIS AFTERNOON COULD REACH...OR EVEN SUCCEED 40 MPH. WINDS SHOULD DIMINISHING GRADUALLY DURING THE LATER EVENING HOURS TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES...ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
5 follow-up statements
000 WWUS74 KFWD 251756 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1156 AM CST MON FEB 25 2008 ...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EARLY EVENING OVER A GOOD PORTION OF NORTH TEXAS... .A STORM SYSTEM IS STRENGTHENING TO OUR NORTH AND WILL MOVE QUICKLY EAST ACROSS THE PLAINS STATES THIS AFTERNOON AND EVENING. A DEEP SURFACE LOW WILL TRACK FROM WESTERN KANSAS TODAY...ACROSS MISSOURI AND INTO WESTERN ILLINOIS BY MIDNIGHT...AND WILL DRAG A DRY LINE TROUGH INTO WESTERN SECTIONS OF NORTH TEXAS DURING THE AFTERNOON. A STRONG COLD FRONT WILL ENTER NORTH TEXAS BY LATE AFTERNOON AND PROGRESS THROUGH THE REGION BY MID EVENING. THE RESULT WILL BE INCREASING AND VERY GUSTY SOUTH AND SOUTHWEST WINDS...SHIFTING TO THE WEST THIS AFTERNOON...AND THEN TO THE NORTHWEST LATER THIS EVENING. TXZ091>093-100>104-115>120-129>134-141>146-156>161-260100- /O.CON.KFWD.WI.Y.0009.000000T0000Z-080226T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK 1156 AM CST MON FEB 25 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR AREAS WEST AND NORTH OF A DENISON...MEXIA...TEMPLE LINE. GUSTY SOUTH AND SOUTHWEST WINDS WILL SHIFT TO THE WEST AND NORTHWEST BETWEEN 25 AND 35 MPH THIS AFTERNOON. GUSTS COULD REACH...OR EXCEED 40 MPH. THESE STRONG WINDS ARE EXPECTED TO REMAIN THIS EVENING BEFORE RELAXING BELOW ADVISORY CRITERIA LATER ON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES... ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 252101 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 301 PM CST MON FEB 25 2008 ...WINDY CONDITIONS EXPECTED THROUGH TUESDAY MORNING ACROSS NORTH TEXAS... .WINDY CONDITIONS WILL CONTINUE THROUGH DAYBREAK TUESDAY ACROSS ALL OF NORTH TEXAS. EXPECT SOUTH WINDS GRADUALLY SHIFTING TO THE NORTHWEST AS A SURFACE FRONT MOVES THROUGH THE REGION. SUSTAINED SPEEDS WILL RANGE FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. TXZ094-095-105>107-121>123-135-147-148-162-174-175-260600- /O.EXB.KFWD.WI.Y.0009.000000T0000Z-080226T1200Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- FREESTONE-ANDERSON-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY... TEAGUE...FAIRFIELD...PALESTINE...BUFFALO...CENTERVILLE...JEWETT... OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 301 PM CST MON FEB 25 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. WINDY CONDITIONS WILL CONTINUE THROUGH DAYBREAK TUESDAY ACROSS ALL OF NORTH TEXAS. EXPECT SOUTH WINDS GRADUALLY SHIFTING TO THE NORTHWEST AS A SURFACE FRONT MOVES THROUGH THE REGION. SUSTAINED SPEEDS WILL RANGE FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES... ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ091>093-100>104-115>120-129>134-141>146-156>161-260600- /O.EXT.KFWD.WI.Y.0009.000000T0000Z-080226T1200Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK 301 PM CST MON FEB 25 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY. WINDY CONDITIONS WILL CONTINUE THROUGH DAYBREAK TUESDAY ACROSS ALL OF NORTH TEXAS. EXPECT SOUTH WINDS GRADUALLY SHIFTING TO THE NORTHWEST AS A SURFACE FRONT MOVES THROUGH THE REGION. SUSTAINED SPEEDS WILL RANGE FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES... ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 260535 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1135 PM CST MON FEB 25 2008 ...STRONG WINDS EXPECTED TO CONTINUE OVERNIGHT ACROSS NORTH TEXAS... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200- /O.CON.KFWD.WI.Y.0009.000000T0000Z-080226T1200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1135 PM CST MON FEB 25 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... WINDY CONDITIONS BEHIND A COLD FRONT WILL CONTINUE OVERNIGHT ACROSS ALL OF NORTH TEXAS. SUSTAINED NORTHWEST WINDS AT SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES... ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 82/26
000 WWUS74 KFWD 260901 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 301 AM CST TUE FEB 26 2008 ...WIND ADVISORY CONTINUES THROUGH 5 PM ACROSS NORTH TEXAS... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-262300- /O.EXT.KFWD.WI.Y.0009.000000T0000Z-080226T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 301 AM CST TUE FEB 26 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. .STRONG AND GUSTY NORTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH THE DAY. WINDS WILL CONTINUE 20 TO 30 MPH WITH OCCASIONAL GUSTS TO NEAR 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES... ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS... LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 262259 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 459 PM CST TUE FEB 26 2008 ...WIND ADVISORY WILL EXPIRE AT 5 PM CST... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270000- /O.EXP.KFWD.WI.Y.0009.000000T0000Z-080226T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 459 PM CST TUE FEB 26 2008 ...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON... THE PRESSURE GRADIENT IS BEGINNING TO RELAX ACROSS NORTH TEXAS AS SURFACE HIGH PRESSURE SETTLES INTO THE REGION. SOME SPOTS MAY STILL AVERAGE 20 TO 25 MPH THROUGH 7 PM...BUT THE WINDS OVERALL ARE BEGINNING TO SUBSIDE BELOW CRITERIA LEVEL ACROSS NORTH TEXAS. WIND SPEEDS THIS EVENING WILL FALL TO BE LESS THAN 10 MPH. $$ 82/JLD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 25, 3:33 AM CST, 18 minutes earlier.
Area forecast discussion, Feb 25, 3:33 AM CST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 333 AM CST MON FEB 25 2008 .DISCUSSION... WINDY THE MAIN THEME THROUGH TUESDAY...AS SFC LOW DEEPENS OVER ERN CO/WRN KS...AHEAD OF S/W DISTURBANCE MOVING ACROSS CENTRAL ROCKIES THIS A.M. SFC LOW WILL RAPIDLY MOVE EWD TOWARD CENTRAL MS VALLEY BY THIS EVENING...DRAGGING A DRY-LINE THROUGH I-35 CORRIDOR DURING THE AFTN HRS...WITH A COLD FRONT ENTERING FAR W/NW PORTIONS OF N TX LATE THIS AFTN...AS UPPER LVL DISTURBANCE MOVES EWD ACROSS THE CENTRAL PLAINS OF NE/KS/OK. WITH THE COMPRESSIONAL WARMING AHEAD OF THE COLD FRONT AND OFF THE HIGHER TERRAIN TO THE WEST...TEMPS WILL WARM INTO THE LOW-MID 80S OVER WRN SECTIONS OF N TX...WITH UPPER 70S TO THE EAST. WERE STILL FIGURING A WIND ADVISORY UP FOR PARTS OF N TX...AND WILL HAVE ONE ISSUED AROUND PACKAGE ISSUANCE TIME AND WILL DO AN UPDATE OF THIS DISCUSSION AT THAT TIME. OTHERWISE...THERE MAY BE A SLIVER OF MOISTURE COMING UP FROM THE GULF AND OVER ERN TX AND INTO THE ARK-LA-TX FOR AN ISOLATED SHOWER/STORM LATE THIS AFTN INTO THIS EVENING. BEST CHANCE FOR RAIN THOUGH WILL REMAIN WELL TO THE EAST. WINDY AND COLDER BEHIND THE COLD FRONT TONIGHT...AND CONTINUING INTO TUESDAY. POLAR HIGH WILL SETTLE INTO S TX BY WED A.M...FOR OUR CHILLIEST MORNING OF THE WEEK WITH TEMPS AT/BELOW FREEZING MANY AREA. RETURN FLOW THOUGH WILL RETURN QUICKLY AHEAD OF NEXT SYSTEM DIVING SE OUT OF THE NRN ROCKIES...WITH A WARMING TREND AND INCREASING RETURN/SLY FLOW WED-FRI. A CLIPPER SYSTEM MAY GIVE US A LOW CHANCE FOR A SHOWER OR STORM FRI NIGHT INTO SAT...BUT MORE IMPRESSIVE SYSTEM/COLD FRONT APPEARS TO AFFECT N TX LATE SUNDAY INTO MONDAY OF NEXT WEEK. PER COLLABORATION WITH NCEP...WE HAVE DECIDED TO FOLLOW THE MORE STABLE ECMWF MODEL THIS FAR OUT OVER THE GFS...THOUGH THE ECS LATEST RUN IS MOVING TOWARD THE GFS SOLUTION. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 41 57 31 65 / 0 5 0 0 0 WACO, TX 85 44 59 30 66 / 0 10 0 0 0 PARIS, TX 74 37 53 28 58 / 10 10 0 0 0 DENTON, TX 80 39 54 27 64 / 0 5 0 0 0 MCKINNEY, TX 79 38 55 27 61 / 10 5 0 0 0 DALLAS, TX 79 42 56 32 64 / 10 5 0 0 0 TERRELL, TX 80 42 58 30 61 / 10 5 0 0 0 CORSICANA, TX 81 43 59 32 62 / 10 20 0 0 0 TEMPLE, TX 86 45 60 32 66 / 0 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 99/05
Hazardous weather outlook, Feb 25, 2:21 AM CST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 221 AM CST MON FEB 25 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260900- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 221 AM CST MON FEB 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS ON MONDAY DUE TO LOW HUMIDITIES AND GUSTY WINDS THAT WILL VEER FROM SOUTHWEST TO NORTHWEST AS A FRONT MOVES THROUGH. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS EASTERN PORTIONS OF NORTH TEXAS LATE MONDAY AFTERNOON AND EVENING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HIGH FIRE DANGER WILL CONTINUE TUESDAY...PARTICULARLY OVER THE WESTERN HALF OF NORTH TEXAS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS NORTH TEXAS SATURDAY AFTERNOON THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. DUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 3:06 PM CST | Fire Weather Watch | FWD | Comanche, Eastland, Erath, Hamilton, Jack, Lampasas and 4 more | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.